# SDR 9601661157

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1509-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON THE RBL 7 LONGERON FITTING FROM FS 1509 TO 1521 IN THE CENTER GEAR WHEEL WELL.  REPLACED THE FITTING PER SRM 51-00-00 FIG 2.
